Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Breathlessness, high pulse rate, chest cold. Using inhalers for asthma. Treatment?

Hi. I am short of breath and heart rate is 110. I cleaned today and was fine but breathed in a lot of dust and powder. I am an asthmatic and have had a chest cold lately. This has been going on for about 4 hours now and my inhaler is not working. I am trying not to go to the ER because I don t have insurance right now. Should I just go? Or is there something else I can do?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
your inhalers are no controlling asthma
you add antiallergics
tab singular 10 mg tds
tab fexofenadine 120 mg od
syp ventrlin 1 tsf bd
and tossex 1 tsf night
take for 10 days
can use off and on no side effects
you can apply neosporin h eye ointment in nose bd to prevent dusts
you can put 2 drops of sea water in each nose at night
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor